# SDR RAAA99E4012

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND TRANSVERSE FLOORBEAM CORRODED AT FS 521 LBL 28 TO LBL 55 TOP FLANGE.  REPLACED FLOORBEAM AS PER SRM 51-2-9.  INSTALLED AS PER SRM 51-2-12 M-54.
